MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-34
Medical Device Problem Codes Perivalvular Leak (1457); Activation Failure (3270); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Rupture (2208); Pericardial Effusion (3271); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: d -evolutfx-34, serial/lot #: (b)(6), ubd: 11-apr-2027, udi#: (b)(4) h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the implant of a transcatheter aortic valve, it was observed that the valve was constrained, and there was still paravalvular leak (pvl) of unspecified severity.Subsequently, a post-implant balloon aortic valvuloplasty (bav) was performed with a non-medtronic 24 millimeter (mm) balloon.Upon closure of the access side, the patient's blood pressure dropped.It was observed via echocardiogram that pericardial effusion had occurred, and an annular rupture was later confirmed.Subsequently, the valve was explanted and the patient was sent to the intensive care unit (icu).
 
Event or Problem Description
Additional information was received that the severity of the pvl was moderate.Per the physician, the cause of the annular rupture was suspected to be due to the post-dilation, and the physician was not sure if the valve caused or contributed; however, the delivery catheter system (dcs) did not cause or contribute to the rupture.The patient's calcified anatomy was noted as a contributing factor to the rupture.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25203975
Report Number9617601-2026-03198
Device Sequence Number8981751
Product Code NPT
UDI-Device Identifier00763000716158
UDI-Public(01)00763000716158(17)270131(20)01
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-34
Device Catalogue NumberEVFXPLUS-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date05/27/2026
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale